# SDR SWAA2025011579562

- Difficulty date: December 19, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS747 TO BS767 RBL21 WL 156.5 AFT CARGO COMPARTMENT.  REPLACED WEB LOCATED BTW BS 747 TO BS 767 RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 DWG: 146A7500 SHEET: 236 REV: -  AND DWG: 146A7502 SHEET: 50 REV: - .
